Spectral asymptotics for resolvent differences of elliptic operators with delta and delta'-interactions on hypersurfaces

Jussi Behrndt, Gerd Grubb, Matthias Langer, Vladimir Lotoreichik

Research output: Contribution to journalArticleResearch

Original languageGerman
Pages (from-to)697-729
JournalJournal of spectral theory
Volume5
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this